# SDR MALA000345

- Difficulty date: May 19, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 441
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION BETWEEN STA 270 - 280 AT LBL 26 NUT PLATE RIVETS.  REFER TO CELSIUS TASK 1510.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40, MATERIAL REMOVED IS IN LIMITS IAW SRM 5100070.  TREATED PRIMED PAINTED NUT PLATE RIVETS AND AREA BETWEEN STA 270 - 280 LBL 26 IAW 51-90-43.
